# SDR AT9900699

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH FITTING TO BE CRACKED AND CORRODED AT SB 154 TO L-10R AND L-13R.  TRIMMED OUT CRACK, REPAIRED, FABRICATED AND INSTALLED GUSSET AND STRAP IAW TIMCO EO 99-1205 REV IR DATED 08/04/99.
